# SDR AWXA960382

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7803 - DURING ROUTINE SCHEDULED C-8 MAINTENANCE CHECK, FOUND CRACK IN FRAME AT NR 5 STOP PAD AFT CARGO DOOR FWD FRAME.  REPAIRED IAW 737 SRM 51-30-02 AND 51-40-3.  (M)
